Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 80, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 15, 2007, 1:10 AM EDT for Dodge County, Georgia. It was in force for 35 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2007, 1:10 AM EDT (05:10 UTC)
- Expired
- Apr 15, 2007, 1:45 AM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Dodge County, GA
The radar
The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 1:23 AM EDT | TORNADO | 1 W Eastman, GA | TOTAL PATH LENGTH WAS 4.5 MILES... MAXIMUM PATH WIDTH WAS 100 YARDS. THE TORNADO WAS RATED EF1 WITH A MAXIMUM WIND SPEED WAS 90 MPH. RETAIL BUILDINGS ON U.S. 23 RECEIVED MINOR DAMAGE. AN ADJACENT GREENHOUSE WAS DESTROYED. THE ANNOUNCERS BOOTH AT THE EASTMAN HI |
| Apr 15, 1:29 AM EDT | TSTM WND DMG | Eastman, GA | ONE TREE BLOWN DOWN ON A ROAD IN EASTMAN. |
| Apr 15, 1:38 AM EDT | TSTM WND DMG | Eastman, GA | NUMEROUS TREES DOWN...GUST TO 50 MPH ESTIMATED. |
| Apr 15, 1:45 AM EDT | TSTM WND DMG | 2 Nw Eastman, GA | NUMEROUS TREES DOWN...ONE TREE DOWN ON A HOME. |
| Apr 15, 1:45 AM EDT | TSTM WND DMG | Eastman, GA | OVERTURNED MOBILE HOME WITH POSSIBLE OCCUPANTS INSIDE. PLATE GLASS WINDOWS BLOWN OUT OF STORE FRONTS IN A SHOPPING CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 11:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 150510 SVRFFC GAC091-150545- /O.NEW.KFFC.SV.W.0080.070415T0510Z-070415T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 110 AM EDT SUN APR 15 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DODGE COUNTY IN CENTRAL GEORGIA * UNTIL 145 AM EDT * AT 105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 17 MILES SOUTH OF EASTMAN...MOVING NORTH AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLAINFIELD. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3210 8333 3191 8319 3215 8297 3238 8321 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:18 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 14, 11:18 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1118 PM EDT SAT APR 14 2007 .UPDATE... SENDING A QUICK UPDATE TO ACCOUNT FOR UPDATED WATCH...AND ADJUST POPS BASED ON CURRENT CONDITIONS. SIGNIFICANT 850 LL JET AND 500 CAA ALOFT...BUT PLACEMENT OF RIGHT EXIT REGION OF 250 JET MAY HAVE PROVIDED ENOUGH SYNOPTIC SUBSIDENCE TO PREVENT MORE WIDESPREAD THUNDER ACTIVITY. ZONES ALREADY OUT. && .PREV DISCUSSION... /ISSUED 630 PM EDT SAT APR 14 2007/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... PRIMARY CONCERN IS THE THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL THROUGH TONIGHT AND STRONG WINDS ON SUNDAY. STRONG UPPER SYSTEM MOVING ALONG VERY SIMILAR TO MODEL PROGS SO FAR. HOWEVER...BULK OF TSRA ACTIVITY BECOMING CLUSTERED OVER SRN AL. FEELING IS THAT THIS COMPLEX OF STORMS MAY INTERFERE WITH MOISTURE RETURN AND LOW LEVEL JET DEVELOPMENT ACROSS GA LATER THIS AFTERNOON AND EVENING. ON THE FLIP SIDE...18Z RAOB FROM FFC SHOWS -3 LI AND 240 M2/S2 0-3KM SRH WITH NO MODIFICATION. TEMPS HAVE WARMED QUITE A BIT ABOVE FCST AND THE 500 J/KG SFC-BASED CAPE LINE HAS CREPT NORTH TO COLUMBUS TO DUBLIN LINE. EXPECT INSTABILITY TO INCREASE SOME MORE TODAY WITH ISOLATED SVR STORMS LIKELY NORTH OF COLUMBUS TO MACON TO EASTMAN. SOUTH OF THIS LINE...VERY LARGE SUPERCELL STORM MAY IMPACT FAR SW ZONES INCLUDING STEWART AND CHATTAHOOCHEE COUNTIES AROUND 7 TO 8 PM. THICK CLOUDS ARE ERODING IN FAR SRN CWA AND TEMPS HAVE RISEN TO WELL INTO 80S IN THIS AREA. WILL CONTINUE TO HIGHLIGHT ENHANCED THREAT IN THIS AREA. 12Z GFS AND NAM PRETTY CLOSE ON TIMING AND NOTICEABLY SLOWER THAN 00Z AND 06Z RUNS. 18Z HPC QPF USED FOR FCST...STILL SHOWING LARGE SWATCH OF 1 TO 2.5 INCHES OF RAIN DURING THE EVENT. SHOULD BE PROGRESSIVE ENOUGH TO PRECLUDE ANY THREAT OF FLOODING OR FLASH FLOODING. ALSO AS EARLIER MENTIONED...COMPLEX OF STORMS OVER SC AL MAY DISRUPT FLOW AND VERTICAL MOTION FURTHER NORTH. PRECIP SHOULD END SUNDAY WITH JUST A FEW SCT SHRA DURING THE DAY. STRONG CAA AND RAPIDLY DEEPENING SFC LOW IN THE MID ATLANTIC WILL PRODUCE STRONG WINDS SUNDAY. MAV GUIDANCE STILL PROGGING 22-27KT SUSTAINED WINDS. HAVE HOISTED WIND ADVISORY FOR ENTIRE AREA FOR SUNDAY FROM 10AM TO 8PM. COULD GO ON A LITTLE LONGER IN MOUNTAINS SO LATER SHIFTS SHOULD MONITOR THIS. LONG TERM /TUESDAY THROUGH SATURDAY/... PATTERN SHOULD BE PRETTY QUIET IN LONG TERM PERIOD. NEXT CHC FOR PRECIP WILL BE ON WED AS GFS/ECMWF BRING SYSTEM ACROSS THE SRN STATES. 12Z GFS A BIT STRONGER WITH THIS SYSTEM COMPARED WITH THE RUN FROM 24 HOURS AGO. WILL CONTINUE WITH SLT CHC TO CHC POPS ALTHOUGH WILL LIKELY HAVE TO RAISE POPS SIGNIFICANTLY IF THIS TREND CONTINUES. AS WAS THE CASE YESTERDAY...INSTABILITY APPEARS TOO WEAK TO PRODUCE MUCH CONVECTION. BY THE END OF THE WEEK ..BELOW NORMAL TEMPS LOOK ON TAP FOR THE AREA AGAIN. SNELSON AVIATION... CIGS WILL SLOWLY DROP AS RAIN INCREASES THIS EVENING. MVFR MOST LIKELY...AS STRONGEST TSRA APPEAR POISED TO CROSS CENTRAL GA AND WILL STAY SOUTH OF METRO AREA. MAY SEE PERIODIC IFR IN HEAVY TSRA...BUT IT WILL BE SHORT LIVED. WINDS WILL VEER GRADUALLY THROUGHOUT THE EVENING AND INCREASE AFTER FRONTAL PASSAGE AROUND SUNRISE. MAY SEE GUSTS UP TO 30KT. NOT EXPECTING SIGNIFICANT VSBY PROBLEMS OVERNIGHT OTHER THAN IN BRIEF TSRA. STRATUS DECK WILL PERSIST OVERNIGHT AND BETTER PART OF SUNDAY BEHIND THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 55 60 38 70 41 / 100 40 0 5 5 ATLANTA 50 54 38 63 46 / 80 20 0 5 5 BLAIRSVILLE 48 50 34 60 36 / 70 50 5 5 5 CARTERSVILLE 48 51 33 66 40 / 60 40 0 5 5 COLUMBUS 54 56 40 69 48 / 90 20 0 5 5 GAINESVILLE 50 53 38 66 44 / 100 40 5 5 5 MACON 56 62 37 69 46 / 100 20 0 5 5 ROME 50 53 35 67 44 / 50 50 0 5 5 PEACHTREE CITY 49 54 35 66 40 / 80 20 0 5 5 VIDALIA 62 68 39 69 48 / 100 40 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 8 PM EDT SUNDAY FOR ALL OF NORTH AND CENTRAL GEORGIA. && TDP
Hazardous weather outlook, Apr 14, 10:45 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1045 PM EDT SAT APR 14 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1045 PM EDT SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT A FEW SEVERE THUNDERSTORMS EXPECTED SOUTH OF A LINE FROM AMERICUS TO SWAINSBORO THROUGH 2 AM. ISOLATED THUNDERSTORMS POSSIBLE ACROSS THE REST OF NORTH AND CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WAS LOCATED OVER EASTERN KENTUCKY SOUTHWARD INTO SOUTHERN ALABAMA LATE THIS EVENING. MOIST UNSTABLE AIR FROM THE GULF WILL CONTINUE TO SPREAD NORTHWARD OVER GEORGIA AHEAD OF THIS LOW. .PRIMARY HAZARDS... THE PRIMARY THREAT ACROSS AREAS SOUTH OF AMERICUS TO SWAINSBORO WILL BE DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DISCUSSION... A LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS WAS AFFECTING MUCH OF CENTRAL GEORGIA. HOWEVER...AREAS SOUTH OF AMERICUS TO SWAINSBORO REMAIN WARM AND UNSTABLE WITH SOUTHERLY WINDS FEEDING SHOWERS AND THUNDERSTORMS. VERTICAL WIND SHEAR IN THIS REGION IS MARGINALLY FAVORABLE FOR ROTATING THUNDERSTORMS WHICH COULD PRODUCE DAMAGING WINDS AND POSSIBLY A TORNADO. AS THE THUNDERSTORMS PROPAGATE SOUTHWARD OVERNIGHT...THIS AREA WILL STABILIZE AND THE THREAT FOR SEVERE WEATHER SHOULD END AFTER 2 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS NETWORKS ACROSS CENTRAL GEORGIA SOUTH OF AMERICUS TO SWAINSBORO SHOULD REMAIN ACTIVE THROUGH AT LEAST MIDNIGHT. SPOTTERS ACROSS OTHER AREAS OF NORTH AND CENTRAL GEORGIA MAY STAND DOWN. SNELSON
In the hours before
Special weather statement, Apr 14, 9:06 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 906 PM EDT SAT APR 14 2007 GAZ021-150115- 906 PM EDT SAT APR 14 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CHEROKEE COUNTY UNTIL 915 PM EDT... AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WOODSTOCK...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 45 MPH ARE POSSIBLE AS THIS STORM MOVES ACROSS PORTIONS OF CHEROKEE COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LEBANON...CHEROKEE...WOODSTOCK...HOLLY SPRINGS...CANTON...BUFFINGTON...AND BALL GROUND.
Special weather statement, Apr 14, 10:27 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1027 PM EDT SAT APR 14 2007 GAZ104-106-150300- 1027 PM EDT SAT APR 14 2007 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CRISP AND SOUTHEAST SUMTER COUNTIES UNTIL 1100 PM EDT... AT 1023 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF LESLIE...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP AND SOUTHEAST SUMTER COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LESLIE...DE SOTO...RAINES...COBB...GEORGIA VETERANS STATE PARK...CONEY AND CORDELE. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 16
Special weather statement, Apr 15, 12:05 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1205 AM EDT SUN APR 15 2007 GAZ104-150430- 1205 AM EDT SUN APR 15 2007 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN AND 40 MPH WINDS IN SUMTER COUNTY UNTIL 1230 AM EDT... AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF SUMTER...MOVING NORTHEAST AT 40 MPH. RAINFALL RATES OF ONE INCH PER HOUR CAN BE EXPECTED THROUGH 1230 AM ACROSS SUMTER COUNTY...INCLUDING THE CITIES OF SUMTER...ARLES...AMERICUS AND METHVINS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. WIND GUST UP TO 40 MPH ARE ALSO POSSIBLE AS THIS STORM MOVES ACROSS THE COUNTY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 15, 12:21 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1221 AM EDT SUN APR 15 2007 GAZ106-150445- 1221 AM EDT SUN APR 15 2007 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN CRISP COUNTY UNTIL 1245 AM EDT... AT 1218 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WENONA...MOVING NORTHEAST AT 45 MPH. THIS STORM MAY PRODUCE 50 MPH WIND GUSTS ALONG WITH TORRENTIAL RAIN AS IT MOVES ACROSS CRISP COUNTY THROUGH 1245 PM. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 15, 12:32 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1232 AM EDT SUN APR 15 2007 GAZ108-150500- 1232 AM EDT SUN APR 15 2007 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN WILCOX COUNTY UNTIL 100 AM EDT... AT 1230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PITTS...MOVING NORTHEAST AT 50 MPH. THIS STORM MAY PRODUCE 50 MPH WIND GUSTS ALONG WITH TORRENTIAL RAIN AS IT MOVES ACROSS WILCOX COUNTY THROUGH 100 AM. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 15, 12:56 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1256 AM EDT SUN APR 15 2007 GAZ109-110-150545- 1256 AM EDT SUN APR 15 2007 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN TELFAIR AND DODGE COUNTIES UNTIL 145 AM EDT... AT 1253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RHINE...MOVING NORTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND TORRENTIAL RAINFALL AT A RATE OF UP TO ONE INCH PER HOUR. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:22 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 53 min |
| Apr 14, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 25 min |
| Apr 14, 10:46 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 29 min |
| Apr 14, 10:57 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 27 min |
| Apr 15, 1:22 AM EDT | Tornado Warning | FFC | Dodge | 23 min |
| Apr 15, 1:31 AM EDT | Severe Thunderstorm Warning | FFC | Laurens | 44 min |
| Apr 15, 1:41 AM EDT | Tornado Warning | FFC | Laurens | 34 min |
| Apr 15, 1:43 AM EDT | Tornado Warning | FFC | Telfair, Wheeler | 32 min |
| Apr 15, 1:50 AM EDT | Tornado Warning | FFC | Treutlen | 25 min |
| Apr 15, 1:58 AM EDT | Tornado Warning | FFC | Montgomery | 32 min |
| Apr 15, 2:00 AM EDT | Tornado Warning | FFC | Johnson | 35 min |
| Apr 15, 2:04 AM EDT | Tornado Warning | FFC | Emanuel | 41 min |
| Apr 15, 2:17 AM EDT | Tornado Warning | FFC | Treutlen | 28 min |
| Apr 15, 2:40 AM EDT | Tornado Warning | FFC | Emanuel | 35 min |
| Apr 15, 3:16 AM EDT | Severe Thunderstorm Warning | FFC | Crisp | 29 min |
| Apr 15, 3:23 AM EDT | Tornado Warning | FFC | Crisp | 37 min |
| Apr 15, 3:33 AM EDT | Tornado Warning | FFC | Wilcox | 42 min |
| Apr 15, 3:38 AM EDT | Tornado Warning | FFC | Bleckley | 25 min |
| Apr 15, 3:51 AM EDT | Severe Thunderstorm Warning | FFC | Dodge | 39 min |
| Apr 15, 4:25 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 50 min |
| Apr 15, 9:55 AM EDT | High Wind Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more | 10 hr |
| Apr 15, 3:54 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.